6 weeks post ablation

Hi all just to update how I am doing. Last week I have been very weak and tired and have developed dizziness and a spaced out feeling. Has anyone else had this weeks after ablation?Thought I was getting better but now don't feel so good. Still getting the odd flutter. I am taking Eliquis 5mg twice a day. Has anyone had any bad side effects of these?Woundering if it could be the tablets or after effects of procedure.Only taking these to cover me for ablation then hopefully off them,not taking any other medication. Thought I would be better than this. I am only 50 and feel about 90!

5 Replies

oldestnewest
  • As we are in February are you sure it isn't a bug? Have you done ECG and does it look normal?

    When you are feeling unwell with those sorts of symptoms I think it is worthwhile checking everything out, BP, O2 Sats, ECG, bloods. If for nothing else but reassurance and to rule out anything heart connected.

    Yes I felt like that post 6 weeks from ablation but I had never felt better following ablation, vein though no AF. I didn't feel as I thought I should and there was something seriously wrong with me - nothing to do with the ablation, AF or the heart so please do book an appointment with your GP unless you are sure you know why you are feeling like that.

  • thanks for the advice. Ihave been to gp and had blood tests which have come back fine. Hope the next 6 weeks go over quickly so I can get off Eliqius. Has anyone had really bad acid reflux with Apixaban I was prescribed Lanzoprazole but cannot take as it makes me very dizzy and sick (cannot drive while taking) can anyone suggest something I can buy over the counter.

  • Hi, i am 52 and nearly 3 weeks post ablation and still feel weak and tired with ectopic beats. I am hoping that i will gradually feel better. Have you been to your GP. I know that if i still feel this tired at 6 weeks i will see my GP.

  • It took me a good 3 months to say I felt 100% better after ablation. Make sure you are getting all of your nutrients. I take a hand full of supplements and drink vitamin/mineral drink mixes and feel great. You may be suffering from deficiency. D3, magnesium, vitamin B's especially B12. This plus going gluten free has made all the difference to me and my heart. I had my ablation at 47. It could also be the meds. I have not taken any meds since my ablation so I did not have to deal with any side effects from those.

  • I could not tolerate Elliquis. When I was diagnosed with afib the EP put me on it, but I felt horrible. I felt weak and lightheaded and just OFF. I stopped it and was switched to Pradaxa, and I have zero problems with it. You have to take it twice a day, but that's a trade-off I was willing to take because I couldn't do the Elliquis. There is also an antidote now for Pradaxa which made it even more appealing to me. I would switch if I were you just to see if it is the Elliquis...the day after I stopped it I felt like I was feeling normal again. Good luck!

You may also like...